# SDR DALA2016052904246

- Difficulty date: May 28, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 51,197 hours, 23,274 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR TIE FRAME 32 ON FLOOR STRUCTURE BETWEEN STR 40R AND STR 41R IN FWD CARGO COMPARTMENT, REPLACED SHEAR TIE FRAME 32 BETWEEN STR 40 AND STR 41R IN FWD CARGO COMPARTMENT IAW 51-72-11 AND DWG D53271533 AND D53231586.
